| Model Number |
MMT-722LNAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had multiple pump error alarms.Customer reported that they were able to clear the alarm and able to complete rewind.Alarm occurred shortly after inserting a new battery.Customer also reported that the insulin pump had buttons issue.No harm requiring medical intervention was reported.The device will not be returned for analysis.